# SDR YENA201712201012

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 66,855 hours, 24,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FRAMES 35-36 PRESSURE PAN HOLE NR 4 HAD A CRACK INDICATION.  REPAIRED THE PRESSURE PAN IAW LEO L21139, RDAS 80395930/003/12017, ISSUE A. EC A17-1180-01.
